MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA PSN MC VE ASF R 11MM 4-5/CD; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA PSN MC VE ASF R 11MM 4-5/CD; PROSTHESIS, KNEE
Catalog Number 42522100311
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 07/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 - concomitant medical products: 42532006702 - tibial component - 64979427.42502605602 - femoral component - 64925598.G2: foreign - event occurred in australia.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the patient underwent a revision surgery approximately 2 years and 7 months post implantation due to falling and dislocation.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: a2; a3; b4; b5; e1; g3; g6; h1; h2; h11 an investigation of the reported event is in progress.Once the investigation is completed, a supplemental report will be submitted.
 
Event or Problem Description
No further event information available at the time of this report.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; g3; g6; h1; h2; h3; h6; h11 visual inspection of the articular surface revealed deep scratches on the condyles, along with deep gouges within the non-articulating surface.The sloped area exhibited a large worn region.Additionally, the dovetail feature showed minor damage, with both sides flared outward.The device history record was reviewed and no discrepancies relevant to the reported event were found.It was reported that the patient experienced a fall resulting in a knee dislocation.The reason for the fall is unknown; therefore, a definitive root cause for the event cannot be determined.The reported event cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; d9; g1; g3; g6; h1; h2; h6.Review of complaint history found no additional related issues for this item and the reported part and lot combination.Medical records and radiographs were provided and reviewed by healthcare professionals.The records state that the patient fall due to an unknown reason, the knee was dislocated and could not be reduced.The collateral ligaments were stretched but remained intact.X-rays indicated that initial imaging after the primary arthroplasty showed standard implant alignment without radiographic hardware complication.Subsequent imaging following the fall demonstrated posterior knee dislocation.Root cause remains unchanged.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PERSONA PSN MC VE ASF R 11MM 4-5/CD
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22585463
Report Number3007963827-2025-00287
Device Sequence Number9282804
Product Code MBH
UDI-Device Identifier00889024468023
UDI-Public(01)00889024468023(17)270615(10)65392206
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K150090
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number42522100311
Device Lot Number65392206
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2025
Supplement Date Received by Manufacturer10/27/2025
10/30/2025
02/10/2026
Initial Report FDA Received Date07/24/2025
Supplement Report FDA Received Date11/03/2025
11/14/2025
02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale